RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 6, Pages 884–903 (Mi mz10345)  

This article is cited in 6 scientific papers (total in 6 papers)

On Local Solvability and Blow-Up of Solutions of an Abstract Nonlinear Volterra Integral Equation

A. A. Panin

M. V. Lomonosov Moscow State University

Abstract: A theorem on noncontinuable solutions is proved for abstract Volterra integral equations with operator-valued kernels (continuous and polar). It is shown that if there is no global solvability, then the $C$-norm of the solution is unbounded but does not tend to infinity in general. An example of Volterra equations whose noncontinuable solutions are unbounded but not infinitely large is constructed. It is shown that the theorems on noncontinuable solutions of the Cauchy problem for abstract equations of the first and $n$th kind (with a linear leading part) are special cases of the theorems proved in this paper.

Keywords: Volterra integral equation, local solvability, noncontinuable solution, solution blow-up.

DOI: https://doi.org/10.4213/mzm10345

Full text: PDF file (616 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:6, 892–908

Bibliographic databases:

Document Type: Article
UDC: 517.988.63+517.988.67
Received: 16.07.2013
Revised: 04.02.2014

Citation: A. A. Panin, “On Local Solvability and Blow-Up of Solutions of an Abstract Nonlinear Volterra Integral Equation”, Mat. Zametki, 97:6 (2015), 884–903; Math. Notes, 97:6 (2015), 892–908

Citation in format AMSBIB
\Bibitem{Pan15}
\by A.~A.~Panin
\paper On Local Solvability and Blow-Up of Solutions of an Abstract Nonlinear Volterra Integral Equation
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 6
\pages 884--903
\mathnet{http://mi.mathnet.ru/mz10345}
\crossref{https://doi.org/10.4213/mzm10345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399145}
\elib{http://elibrary.ru/item.asp?id=23780177}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 6
\pages 892--908
\crossref{https://doi.org/10.1134/S0001434615050247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357050200024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84933565886}


Linking options:
  • http://mi.mathnet.ru/eng/mz10345
  • https://doi.org/10.4213/mzm10345
  • http://mi.mathnet.ru/eng/mz/v97/i6/p884

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Korpusov, D. V. Lukyanenko, E. A. Ovsyannikov, A. A. Panin, “Lokalnaya razreshimost i razrushenie resheniya odnogo uravneniya s kvadratichnoi nekoertsitivnoi nelineinostyu”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:2 (2017), 107–123  mathnet  crossref  elib
    2. M. O. Korpusov, A. A. Panin, “On the Nonextendable Solution and Blow-Up of the Solution of the One-Dimensional Equation of Ion-Sound Waves in a Plasma”, Math. Notes, 102:3 (2017), 350–360  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. A. Panin, G. I. Shlyapugin, “Local solvability and solution blow-up of one-dimensional equations of the Yajima–Oikawa–Satsuma type”, Theoret. and Math. Phys., 193:2 (2017), 1561–1573  mathnet  crossref  crossref  adsnasa  isi  elib
    4. Korpusov M.O. Lukyanenko D.V., “Instantaneous Blow-Up Versus Local Solvability For One Problem of Propagation of Nonlinear Waves in Semiconductors”, J. Math. Anal. Appl., 459:1 (2018), 159–181  crossref  mathscinet  zmath  isi  scopus
    5. M. O. Korpusov, “On an instantaneous blow-up of solutions of evolutionary problems on the half-line”, Izv. Math., 82:5 (2018), 914–930  mathnet  crossref  crossref  adsnasa  isi
    6. Korpusov M.O. Ovchinnikov A.V. Panin A.A., “Instantaneous Blow-Up Versus Local Solvability of Solutions to the Cauchy Problem For the Equation of a Semiconductor in a Magnetic Field”, Math. Meth. Appl. Sci., 41:17, SI (2018), 8070–8099  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:13
    References:30
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019